# SDR SWAA2022012479410

- Difficulty date: April 23, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOORBOARD # 222AF SEVE RAL AREAS AS MARKED UPPER SKIN DAMAGED / REPAIRED PASSENGER CABIN FLOORBOARD #222AF IAW (B737 ) SRM 53-00-50-2R-1 STEP 3 REV. 61-10 MAR; 2017 REP AIR 1_RESIN (A0060) FABRIC (A38329)
